MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC (LITTLETON) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

MEDTRONIC NAVIGATION, INC (LITTLETON) O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BI70002000
Medical Device Problem Codes Failure to Advance (2524); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding an imaging system being used during a sacroiliac and thoracolumbar procedure.It was reported that the pendant would not allow them to close and will sometimes not allow them to open.There was no reported impact to patient outcome.There was less than one hour delay.
 
Additional Manufacturer Narrative
H3) no parts have been returned for analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
D11: kit svc o2 bi71000529 pendant o2 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
O-ARM O2 IMAGING SYSTEM
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC (LITTLETON)
300 foster st
littleton MA 01460
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC (LITTLETON)
300 foster st
littleton MA 01460
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key19973707
Report Number3004785967-2024-00482
Device Sequence Number20947686
Product Code OWB
UDI-Device Identifier00763000068066
UDI-Public00763000068066
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K200074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI70002000
Device Catalogue NumberBI70002000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2024
Supplement Date Received by Manufacturer09/10/2024
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age56 YR
Patient SexFemale